Stability Analysis of Linear Multistep Methods for Delay Differential Equations

V. L. Bakke, Z. Jackiewicz

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


Stability properties of linear multistep methods for delay differential equations with respect to the test equation [formula omitted] 0 < λ <1, are investigated. It is known that the solution of this equation is bounded if and only if ∣a∣ < -b and we examine whether this property is inherited by multistep methods with Lagrange interpolation and by parametrized Adams methods.

Original languageEnglish (US)
Pages (from-to)447-458
Number of pages12
JournalInternational Journal of Mathematics and Mathematical Sciences
Issue number3
StatePublished - 1986
Externally publishedYes


  • Linear multistep method
  • delay differential equation
  • stability analysis

ASJC Scopus subject areas

  • Mathematics (miscellaneous)


Dive into the research topics of 'Stability Analysis of Linear Multistep Methods for Delay Differential Equations'. Together they form a unique fingerprint.

Cite this